# SDR CALA2025081507847

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 32,659 hours, 12,036 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3839001011
- Part serial: 5880A
- Condition: Stuck
- Location: Nlg Steering
- Part time: 32,653 hours, 12,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NOSEWHEEL STEERING INOP IN NORMAL AND ALTERNATE MODES.   ZERO STEERING WITH TILLER USING BOTH NORMAL AND ALTERNATE STEERING. REF FIM 32-51 TASK 806. THRU STEP E(10).  CABLE AND SUMMING MECHANISM OPERATES NORMALLY. METERING VALVE APPEARS TO BE STUCK IN BYPASS MODE. REMOVED STEERING METERING VALVE IAW FIM 32-51 TASK 806. AND AMM TASK 32-51-11-000-801.   REMOVED AND REPLACED STEERING METERING VALVE IAW AMM 32-51-11. COMPLETED UP TO AND INCLUDING STEP G(17)  CONTINUED FROM STEP G.(18) TO COMPLETEION. OPS AND LEAK CHECK GOOD AT THIS TIME REF AMM 32-51-11.
